A commutativity theorem for hermitian operators

Dowson, H. R., Gillespie, T. A. and Spain, P. G. (1976) A commutativity theorem for hermitian operators. Mathematische Annalen, 220(3), pp. 215-217. (doi:10.1007/BF01431092)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Spain, Dr Philip
Authors: Dowson, H. R., Gillespie, T. A., and Spain, P. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematische Annalen
Publisher:Springer-Verlag
ISSN:0025-5831
ISSN (Online):1432-1807

University Staff: Request a correction | Enlighten Editors: Update this record